# SDR USAA2012032600011

- Difficulty date: March 21, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 26,813 hours, 20,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tab
- Part number: D53112610000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON TAB AT FR16, Z-500, -Y1379.5.  REPLACED TAB AT FR16, Z-500, -Y1379.5 IAW A319 SRM 51-72-11, 53-11-14, 51-43-00 & 51-42-11.
